# SDR DALA2020010800123

- Difficulty date: January 6, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 62,968 hours, 22,901 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6717, L/P 1434094) STRINGER ON STA 1330 AND RBL 16.10 AT AFT CARGO COMPARTMENT WAS FOUND OUT OF LIMITS AFTER REMOVED CORROSION. CORRECTIVE ACTION: CORROSION LEVEL 2. REPAIRED PER B757-200 SRM 53-00-53-2R-1.
